# SDR DHL9972721C

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5755 · Spoilers
- Part: Mount
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING NR 5 SPOILER MOUNT CRACKED AFT SIDE ON MIDDLE HINGE I/B SIDE.  CUT OUT DAMAGED SECTION I/B FLANGE 1 X 1 APPROX AT LT WS 5 SPOILER MOUNT AS PER AVITAS ENG-REPAIR ORDER 99AVHM .061 RO-1 REV 1R, DYE PENETRANT INSPECTED NR 5 SPOILER MOUNT CUT OUT NO CRACK INDICATION NOTED, INSTALLED DOUBLER REPAIR ON NR 5 SPOILER FITTING I/B LEG PER AVITAS ENG REPAIR ORDER 99AVHM .061 R0-1 REV 1R.  MATERIAL USED .125 2024T3 FOR FILLER 1 X 1 AND DOUBLER 1 X 9.25, TREATED AND PRIMED PARTS AND AREA PER B727 SRM 51-10-2 NR 1551.
